# SDR AALA201601119009

- Difficulty date: January 10, 2016
- Submitted: January 12, 2016
- Operation: Air carrier
- Aircraft: N125UW
- Make and model: Airbus A320-214
- Aircraft serial: 4086
- Aircraft time: 17,608 hours, 8,986 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cabin
- Stage of operation: TX
- How discovered: O
- Nature of condition: B, K
- Precautionary procedure: D

## Discrepancy

AIRCRAFT WAS GNDED.  ELEC SMELL WITH LIGHT HAZE & WATER LEAKING FROM OVERHEAD COMPARTMENT WAS NOTED.  ACFT RETURNED TO THE GATE.  ACCOMPLISHED JC 26L00021001 & COULD NOT DUPLICATE ISSUE, NO DEFECTS NOTED AT THIS TIME.  THE ACFT WAS RETURNED TO SERVICE.
